I feel like this is a high-dose. Is this normal? It is for my lower back pain. It is giving me the worst headache.
Yes and NO. I am taking 40 twice a day for psoratic Arthritis,then after 5 go down to 60 for 3 days, then 20mg for a week, then 10, 3 days and quit. I'll take 6 weeks off and then take the same amount again.
80 is not abnormal in your situation, I've never had any issues, and I've had a heart attack with 3 stents but blood pressure stays normal.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 days ago • 2 answers
Updated 9 Nov 2018 • 5 answers
Updated 22 Dec 2018 • 1 answer
Updated 1 Mar 2016 • 2 answers
I have osteoarthritis in my back and degenerated disk in lower back. Am taking meloxicam, which does
Updated 31 Oct 2016 • 1 answer